Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 581493, 26 pages
http://dx.doi.org/10.1155/2012/581493
Research Article

Two-Dimensional Fracture Mechanics Analysis Using a Single-Domain Boundary Element Method

1Geotechnical Engineering Research Center, Sinotech Engineering Consultants, Inc., Taipei 110, Taiwan
2Department of Business Administration, Fu Jen Catholic University, New Taipei City 242, Taiwan
3Department of Resources Engineering, National Cheng Kung University, Tainan 701, Taiwan

Received 13 March 2012; Accepted 21 March 2012

Academic Editor: Kue-Hong Chen

Copyright © 2012 Chien-Chung Ke et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chien-Chung Ke, Cheng-Lung Kuo, Shih-Meng Hsu, Shang-Chia Liu, and Chao-Shi Chen, “Two-Dimensional Fracture Mechanics Analysis Using a Single-Domain Boundary Element Method,” Mathematical Problems in Engineering, vol. 2012, Article ID 581493, 26 pages, 2012. https://doi.org/10.1155/2012/581493.